Armenian Journal of Mathematics

On the Canonical Calkin Reduction Operator

Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
279Kb

Abstract

The topic of discussion here is the reduction operator of Calkin and his method of extensions of a Hermitian operator, variant from the von Neumann theory. An existence of a partial isometric reduction operator is established, which provides a link between these theories, and referred to as the canonical reduction operator. Concrete realization of discussed is applied to a canonical differential operator.

Item Type:Article
Subjects:34-xx Ordinary differential equations
47-xx Operator theory
ID Code:579
Deposited By:Unnamed user with email maperch@gmail.com
Deposited On:10 Aug 2014 13:02
Last Modified:10 Aug 2014 13:26

Repository Staff Only: item control page